# SDR 9904172715

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON THE UPPER FLANGE OF THE FS 1050 FLOORBEAM BETWEEN LBL 2 AND THE ENF OF THE BEAM ON THE LEFT SIDE.  REPAIRED PER EA 27-167983.
